# SDR 08FDEA00777

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0267502
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AREA PANEL ABOVE THE MLG ACTUATOR IS DENTED.  REMOVED DAMAGED AREA, PREPPED AREA FOR BONDING, FABRICARED REPAIR CORE PLUG & DOUBLERS. LAYED UP & BONDED IAW SRM 51-31-01 VOL III FIG 1 & 51-71-00 VOL II PG 1. SEALED, PRIMED & PAINTED IAW SRM 51-31-01 VOL II. PANEL 152 ET INSTALLED ON W/C 53P10.048B.
